# SDR GLBA97050

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86UE
- Make and model: Beech 1900C
- Aircraft serial: UC86
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24409015
- Condition: Kinked
- Location: Right
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

HON - RIGHT FIRE HANDLE WILL NOT TEST.  MAINTENANCE REPLACED THE RIGHT AFT FIRE LOOP.  (M)
